Journal article icon

Journal article

Judicious partitions of bounded-degree graphs

Actions


Access Document


Publisher copy:
10.1002/jgt.10174

Authors


Bollob�s, B More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Journal of Graph Theory
Volume:
46
Issue:
2
Pages:
131-143
Publication date:
2004-06-05
DOI:
EISSN:
1097-0118
ISSN:
0364-9024
URN:
uuid:64825f44-cf66-45af-99e0-e28a58c1b788
Source identifiers:
199409
Local pid:
pubs:199409

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP